# SDR AWXA200600382

- Difficulty date: February 26, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,436 hours, 29,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1371-1386
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON SEAT TRACK AT BS 1371 TO BS 1386 AT BL 24.75R.  MAINTENANCE REMOVED CORROSION AND FOUND AREA OUT LIMITS AFTER REWORK.  SEAT TRACK WAS REPAIRED FROM BS 1371 TO BS 1386 AND BL 24.75R.
